Psi-series of quadratic vector fields on the plane.

Título inglés Psi-series of quadratic vector fields on the plane.
Título español Series psi de campos vectoriales cuadráticos en el plano.
Autor/es Delshams, Amadeu ; Mir, Arnau
Organización Dep. Mat. Apl. I Univ. Politèc. Catalunya, Barcelona, España;Dep. Mat. Informàt. Univ. Illes Balears, Palma de Mallorca, España
Revista 0214-1493
Publicación 1997, 41 (1): 101-125, 21 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Psi-series (i.e., logarithmic series) for the solutions of quadratic vector fields on the plane are considered. Its existence and convergence is studied, and an algorithm for the location of logarithmic singularities is developed. Moreover, the relationship between psi-series and non-integrability is stressed and in particular it is proved that quadratic systems with psi-series that are not Laurent series do not have an algebraic first integral. Besides, a criterion about non-existence of an analytic first integral is given.
Clasificación UNESCO 120219
Palabras clave español Formas cuadráticas ; Campos vectoriales ; Sistemas diferenciales ; Series sumables ; Función logarítmica
Código MathReviews MR1461645
Icono pdf Acceso al artículo completo